Taiwanese Journal of Mathematics

ON THE NORM OF A CERTAIN SELF-ADJOINT INTEGRAL OPERATOR AND APPLICATIONS TO BILINEAR INTEGRAL INEQUALITIES

Bicheng Yang

Full-text: Open access

Abstract

In this paper, the norm of a bounded self-adjoint integral operator $T:$ $% L^{2}(0,\infty )\rightarrow L^{2}(0,\infty )$ is obtained. As applications, a new bilinear integral inequality with a best constant factor and some particular cases such as Hilbert- type inequalities are considered.

Article information

Source
Taiwanese J. Math., Volume 12, Number 2 (2008), 315-324.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574156

Digital Object Identifier
doi:10.11650/twjm/1500574156

Mathematical Reviews number (MathSciNet)
MR2402117

Zentralblatt MATH identifier
1156.47001

Subjects
Primary: 47A07: Forms (bilinear, sesquilinear, multilinear) 26D15: Inequalities for sums, series and integrals

Keywords
norm self-adjoint bilinear integral inequality beta function Hilbert-type inequality

Citation

Yang, Bicheng. ON THE NORM OF A CERTAIN SELF-ADJOINT INTEGRAL OPERATOR AND APPLICATIONS TO BILINEAR INTEGRAL INEQUALITIES. Taiwanese J. Math. 12 (2008), no. 2, 315--324. doi:10.11650/twjm/1500574156. https://projecteuclid.org/euclid.twjm/1500574156


Export citation

References

  • G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge University Press, Cambridge, 1952.
  • J. Kuang, Applied Inequalities, Shandong Science Press, Jinan, 2004.
  • A. E. Taylor, D. C. Lay, Introduction to Functional Analysis, John Wiley and Sone, New York, 1976.
  • Z. Wang, D. Gua. An Introduction to Special Functions, Science Press, Bejing, 1979.
  • B. Yang, On a generalization of a Hilbert's type integral inequality and its applications, Mathematica Applicata, 16(2) (2003), 82-86.
  • B. Yang, Best generalization of Hilbert's type of inequality, Journal of Jilin University $($Science Edition$)$, 42(1) (2004), 30-34.
  • B. Yang, A New Hilbert-type integral inequality and its generalization, Journal of Jilin University $($Science Edition$)$, 43(5) (2005), 580-584.
  • B. Yang, On a base Hilbert-type inequality, Journal of Guangdong Education Institute, 26(3) (2006), 1-5.
  • B. Yang, On the norm of a self-adjoint operator and applications to the Hilbert's type inequalities, Bulletin of the Belgian Mathematical Society, 14 (2006), (to appear).
  • Kewei Zhang, A bilinear inequality, J. Math. Anal. Appl., 271 (2002), 288-296.